# SDR ASAA2013080795753

- Difficulty date: August 7, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 22,532 hours, 6,629 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFCS SYS A ENGAGE INTERLINK CIRCUIT BREAKER FOUND TRIPPED.  ACFT GROUNDED.
